# SDR TC8A99017

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

KLRD-KLRD, WHILE SETTING T/O POWER, NUMBER 2 ENGINE COMPRESSOR STALLED.  TRIMMED AND INSPECTED NR 2 ENGINE IAW 72-00, NO DEFECTS NOTED ON GROUND RUN.
